Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Swollen glands, white spots on tonsils. Taking augmentin, wants to take motillium. Safe to take?

Hi, Is it possible to take Motillium while taking Augmentin? All penicillin family drugs make me feel nauseous. However, as I’m currently working in XXXX, there are not too many drug options available and the doctor says it’s the best option for throat infection (swollen glands with white spots on tonsils). Thanks so much!
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Welcome to HCM,
As you are having tonsillitis, the medication what you have been prescribed by your doctor is an excellent medicine in theses conditions.
As you are getting nausea following this medicine, definitely you can take motilium which helps to prevent feeling of nausea.
In addition to this medicine you can take NSAIDs and anti histamines to control the symptoms.But these medicines should be taken in consulting your doctor.
Thank you.
Answered: Mon, 17 Feb 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor